# SDR DALA2017022101424

- Difficulty date: February 18, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N836DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31947
- Aircraft time: 7,057 hours, 2,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Open
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND  L1 DOOR EXIT SIGN INOPERATIVE. MAINTENANCE REPLACED OPEN FUSE IN THE POWER SUPPLY IAW AMM 33-51 CHECKED NORMAL.
